Translator Disclaimer
Autumn 2018 Regular spectrum of elements in topological algebras
Mati Abel
Adv. Oper. Theory 3(4): 837-854 (Autumn 2018). DOI: 10.15352/aot.1803-1334

Abstract

‎‎‎Main properties of the regular (or extended) spectrum of elements in topological algebras (introduced by L‎. ‎Waelbroeck and G‎. ‎R‎. ‎Allan for unital locally convex algebras) are presented‎. ‎Descriptions of the relationship between the usual spectrum and the regular spectrum of elements in topological algebras with jointly continuous multiplication are given‎. ‎It is shown that the usual spectrum and the regular spectrum of elements coincide for Hausdorff locally convex Waelbroeck algebras‎. ‎Main properties of the disolvent map of elements in topological algebras are studied‎.

Citation

Download Citation

Mati Abel. "Regular spectrum of elements in topological algebras." Adv. Oper. Theory 3 (4) 837 - 854, Autumn 2018. https://doi.org/10.15352/aot.1803-1334

Information

Received: 20 March 2018; Accepted: 7 July 2018; Published: Autumn 2018
First available in Project Euclid: 27 July 2018

zbMATH: 06946382
MathSciNet: MR3856177
Digital Object Identifier: 10.15352/aot.1803-1334

Subjects:
Primary: 46H05
Secondary: 46H20

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 4 • Autumn 2018
Back to Top